Hamilton–Jacobi functional equations and differential games for neutral-type systems

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)654-657
Number of pages4
JournalDoklady Mathematics
Volume96
Issue number3
DOIs
Publication statusPublished - 1 Nov 2017

Fingerprint

Neutral Systems
Neutral Type
Differential Games
Hamilton-Jacobi Equation
Optimal Strategy
Type Systems
Minimax
Functional equation
Game
Derivative

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{06ac5c715f0748fab06261bd8751974b,
title = "Hamilton–Jacobi functional equations and differential games for neutral-type systems",
author = "Lukoyanov, {N. Yu} and Gomoyunov, {M. I.} and Plaksin, {A. R.}",
year = "2017",
month = "11",
day = "1",
doi = "10.1134/S1064562417060114",
language = "English",
volume = "96",
pages = "654--657",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "3",

}

Hamilton–Jacobi functional equations and differential games for neutral-type systems. / Lukoyanov, N. Yu; Gomoyunov, M. I.; Plaksin, A. R.

In: Doklady Mathematics, Vol. 96, No. 3, 01.11.2017, p. 654-657.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Hamilton–Jacobi functional equations and differential games for neutral-type systems

AU - Lukoyanov, N. Yu

AU - Gomoyunov, M. I.

AU - Plaksin, A. R.

PY - 2017/11/1

Y1 - 2017/11/1

UR - http://www.scopus.com/inward/record.url?scp=85040084208&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000419258300028

UR - https://elibrary.ru/item.asp?id=35486122

U2 - 10.1134/S1064562417060114

DO - 10.1134/S1064562417060114

M3 - Article

VL - 96

SP - 654

EP - 657

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 3

ER -